MathSciNet Relay Station
MathSciNet bibliographic data
MR994499 (90g:58010) 58C99 (16A24 22E65 46L99 58A99 58B25 81D99)
Woronowicz, S. L. Differential calculus on compact matrix pseudogroups (quantum groups). Comm. Math. Phys. 122 (1989), no. 1, 125–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement